MAUDE Adverse Event Report: KARL STORZ SE & CO. KG S-PILOT; ENDOSCOPIC PROCEDURE AIR/WATER VALVE, REUSABLE

KARL STORZ SE & CO. KG S-PILOT; ENDOSCOPIC PROCEDURE AIR/WATER VALVE, REUSABLE
Model Number UP501
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the up501 did not work during the procedure.The procedure had to be aborted and was continued after two days.
 
Additional Manufacturer Narrative
Additional information is provided in section d9 to reflect that the product was returned for evaluation.The item in question was returned to the manufacturer.The investigation is not completed yet.The investigation results are pending.The event is filed under internal (b)(6) complaint id: (b)(4).
 
Additional Manufacturer Narrative
An endurance test was carried out over 8 hours during which the device was disconnected from the power supply every 2 minutes and then supplied with power again in order to cause the automatic opening and closing of the valve.The opening and closing of the valve was also tested for approximately one hour using the push button on the device and the foot switch.No irregularities could be detected.The described error could not be reproduced.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
S-PILOT
Common Device Name
ENDOSCOPIC PROCEDURE AIR/WATER VALVE, REUSABLE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, ca 90245
GM   90245
MDR Report Key17298876
Report Number9610617-2023-00155
Device Sequence Number12528008
Product Code GCX
UDI-Device Identifier04048551354155
UDI-Public4048551354155
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUP501
Device Catalogue NumberUP501
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer07/12/2023
11/16/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date08/10/2023
11/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown